American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A45) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Charles Radin. Global order from local sources. Bull. Amer. Math. Soc. 25 (1991) 335-364. MR 1094191.
Abstract, references, and article information   
View Article: PDF

[2] J. H. Conway and N. J. A. Sloane. A new upper bound for the minimum of an integral lattice of determinant 1. Bull. Amer. Math. Soc. 23 (1990) 383-387. MR 1046123.
Abstract, references, and article information   
View Article: PDF

[3] Branko Grünbaum and G. C. Shephard. Tilings with congruent tiles. Bull. Amer. Math. Soc. 3 (1980) 951-973. MR 585178.
Abstract, references, and article information   
View Article: PDF

[4] S. K. Stein. Tiling space by congruent polyhedra. Bull. Amer. Math. Soc. 80 (1974) 819-820. MR 0358528.
Abstract, references, and article information   
View Article: PDF

[5] George Poole and John Gerriets. Minimum covers for arcs of constant length. Bull. Amer. Math. Soc. 79 (1973) 462-463. MR 0315601.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia